# SDR SWAA2022030804211

- Difficulty date: April 29, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8109U114
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 867 LBL 11 STANCHION LOWER ATTACH ANGLE CRACKED. / REMOVED AFT CARGO STA 867; LBL 11 STANCHION ATTACH ANGLE AND REPLACED WITH NEW; PN# 149A8109U114 IAW SRM 51-40-02-0G-0 PARA 4 AND DWG 149A8109 REV: -; DWG 149A8102 REV:-
